MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 6; PROTHESIS, HIPS

ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 6; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Implant Pain (4561)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was diagnosed with peri prosthetic fracture.The patient was having more than normal pain at rehabilitation.There was no trauma or sudden pain reported.Patient had a ct scan that revealed a femoral fissuration with a 2-3mm subsidence of the stem compared to the direct post op radiograph.A cerclage of the femur was performed, and all implants maintained implanted.
 
Additional Manufacturer Narrative
(b)(4).D10: 00877503602 biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14 unknown 010000703 g7 bonemaster ltd acet shl 52e 7500034 30103605 36mm i.D.Size e neutral liner 65619431 g2: foreign: belgium no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: initial anatomic alignment of the right hip arthroplasty complicated by a non-displaced periprosthetic fracture of the femur with subsequent implant subsidence.A definitive root cause cannot be determined.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR CMPL HA HO NC SIZE 6
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18334468
Report Number0001822565-2023-03645
Device Sequence Number15129154
Product Code LZO
UDI-Device Identifier00889024508798
UDI-Public(01)00889024508798(17)280414(10)3149381
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number574102060
Device Lot Number3149381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown